Journal Article

Timeout control scheme for overloaded M/E<sub>2</sub>/1 queue

MAGDI S. MOUSTAFA

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 13, issue 2, pages 151-155
Published in print June 1996 | ISSN: 0265-0754
e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/13.2.151
Timeout control scheme for overloaded M/E2/1 queue

Show Summary Details

Preview

A timeout scheme is considered for controlling an infinite ‘first come, first served’ overloaded single-server queue. In the overload situation, a customer-rejection mechanism is used for timing out ‘older’ customers in the queue, i.e. excluding those who have waited longer than a certain time. Applying ‘level-crossing analysis’ to an M/E2/1 queue, exact analytic expressions of performance such as the density and distribution functions of waiting time of the customers who get served, the mean delay of customers, successful throughput, and ‘goodput’ are determined for this queue.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.